I'm sitting here just about ready to cry I feel like if I don't get something now I'm going to go insane but I know I don't want that I want better but how do people does this I'm just laying on the couch and every time I go to get up I can't move like I said before I'm just about in tears thanks for reading
Day 2 is tough but you are tougher! Epsom salt baths, lots of vitamin water, green tea, reading posts were huge for me. CATUF words hit home for me. Find a member on here who does that for you and hours will pass reading through old responses. It is okay to cry and perfectly normal. Be nice to yourself and just keep pushing through. Stay positive in your head. Day 3 was much better than day 2 for me!
Hi Hydro! Keep fighting! You are definately in the tough part of detox, but you can make it through! Crying is good! I cried a ton of tears through my detox! I always felt better afterwards! Have you checked out the Thomas recipe? There are vitamins/supplements that you can take for help! Stay very well hydrated, and take Immodium for stomach and bathroom issues! If you are not able to eat, drink high protein shakes like Boost or Ensure! Try really hard to get up and moving! Just a short walk outside in the fresh air and sunshine will help tremendously! Most importantly, keep posting! There are lots of wonderful folks here who can offer advice and support! Keep moving forward, you can do this! Take care!
You can do this; it is so worth it!! I was just there and felt just like you; I was going crazy. I was crying, screaming, anxious but I just kept posting!! What's great is people on here are from all over the world so no matter what time of day you are hurting and thinking you can't do it someone will be here for you!!! I agree with smiles4Eva find someone you connect with. I had a core group that had basically my same clean time and then I had Kyle that kept my head straight through private messages. I don't know how but he always seem to be there when I needed it the most. Even when he ticked me off I knew he had my best interest at heart. Everyone on here is pulling for you; how amazing is that?! ;-)
I'm on day 48 and I promise it gets better everyday. I found the first 3 days was the worse. I was on this forum 24/7 and it helped so much. I know it seems like your days are lasting forever but when you hit day 5 your going to feel way better.
A big CONGRATS on day 2, you WILL make it. Just keep it up in a few days it will be over and you will be clean. You should feel very proud of what you are doing right now and will feel great when you get your life back free from drugs. So Keep on Keepin on. I will pray for you God Bless---Rick
you can get threw this get outside and take a short walk it will help with the anxiety and the sunshine will just make you feel better. Try and get small amount of food in you even a protein shake and drink lots of water gator aid.
Keep posting and we will get you through this :)
Thanks everyone I have some major personal problems going that I can't handle and feel like I could just cave in but I am STILL CLEAN and keeping on keeping on cause I can does this I really haven't had to bad today besides the personal problems but w/d wise I hues I have been stressing over this other stuff I haven't even thought about the pills now I'm laying on the couch cause I'm just emotional drained and have a what I call crawles up and down my arms but I just take some Tylenol and get though it thanks for the support everyone
DAY THREE DOWN YAY. I know that isn't much but for some reason I'm happy that besides my husband and kid that right now is the only good I have for me and I'm glad thanks everyone for ur support even though u don't know me personal you support me. BRING ON DAY 4
Day 4 brought loads of tears for me. A very emotional time. Like Burroughs has said, when you are in opiate withdrawal try to appreciate the fluctuation of highmotions.
Music. If you aren't using other drugs as crutches to help you then music will be your new dope. Just put on some Smiths and relax. Listen to stuff that you can get into. If you can sing along and enjoy then you can briefly forget about the agony you are in. Try it out OP.
YAY! You've passed the critical 72 hour mark. Just throwing support your way. You got this! Exercise is huge. It will get your brain back working quicker and make you feel more energetic. Keep us updated. Routing for ya!!
Day four started and I walked up to the store and back , and my back started hurting but I just took OTC and heat pad and in five mins I can move again and feel good actully sitting instead of laying down I know that sounds stupid but man I didn't think I could make it and even my mind feels alittle better like instead of thinking if a pill I'm thinking I ready for the day to end so I can say one more say down lol thanks again
Every day it will get better. The physical withdrawal symptoms will subside in 7 to 10 days total. You may want to start taking Magnesium and Potassium supplements to help with the back pain. Both those vitamins help improve neuromuscular communication. So when your body says "I'm hurting" the brain will handle that pain with natural pain killers. Also, take a look at the Amino Acid protocol located at the bottom right of this page. It makes great suggestions as to how to help your brain recover from the abuse we have done to our bodies. Congrats on making it to day 4. You are almost through the physical crap.
Hi Hampstead ,
Sounds like we are in about the same boat. Also at 4 a day you were smart and know it was time to stop . It will be easyer for you to get to a lower dose and quite with what you were takeing .
I am also tapering Norco . I find it hard but think i am adjusting to the lower dose , Started about 25 days ago and tried CT . Went 3 days wanted to die. Gave up and started to try tapering . started by takeing 10mg norco x 6 hours & cutting the dose about every 5 days , am now today going to start 5mg x 5 hours . Next week 5mg x 6 hours then see what shape i in and go from there .
Feel achey , shaky hands and body , feel tired little energy , cranky , can't relax much . tummy so so but not as bad as CT . Sleeping some , Eating OK & useing ensure ( costs a lot of money)
Went many months needing 100mg norco a day . So i guess i should be pleased at my current dose but it seems that this getting off pain pills is
on my mind 100% of the time am i am tired of it .
Most people on these posts have gone thru what we are faceing , Reading positive posts does help me , If others have got free so can we .Plus it passes time during the day .
Let me know how you have taperd & what you have tried to make it thru this & anount of W/D your in sofar. What's your plan ? Ron
My hubby and I call them the red ant army :-). Try will travel and move everywhere and then suddenly come back, especially when u stand up quickly. It's the nerve endings and sensory feelings in the top layers of your skin trying to work out what the heck is going on. Heat packs, hot shower or applying pressure can work. Get someone to hold your arms firmly where the "ants" are and then squish them. Works for me :-). I'm on day 14 of dropping from nearly 300mg Oxy a day to ZERO! But everyone's body reacts differently and it always depends on the dose u were on and why u were on it and for how long. The average to start feeling human is a month Opoid free. Good luck with the ants. Try heat or pressure and they seem to go away or move! You can get through it. Just think of it like poison ivy that eventually goes away. Hope it helps
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.